Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 68369, 7 pages
http://dx.doi.org/10.1155/IJMMS/2006/68369

The convergence of an implicit mean value iteration

1Department of Mathematics, Indiana University, Bloomington, IN 47405-7106, USA
2“Numerical Analysis and Application Theory Workgroup, Tiberiu Popoviciu Institute of Numerical Analysis,”, P.O. Box 68-1, Cluj-Napoca 400 110, Romania

Received 3 April 2006; Revised 10 May 2006; Accepted 11 May 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. S. Chang, K. K. Tan, H. W. J. Lee, and C. K. Chan, “On the convergence of implicit iteration process with error for a finite family of asymptotically nonexpansive mappings,” Journal of Mathematical Analysis and Applications, vol. 313, no. 1, pp. 273–283, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. R. Chen, Y. Song, and H. Zhou, “Convergence theorems for implicit iteration process for a finite family of continuous pseudocontractive mappings,” Journal of Mathematical Analysis and Applications, vol. 314, no. 2, pp. 701–709, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. C. E. Chidume and S. A. Mutangadura, “An example of the Mann iteration method for Lipschitz pseudocontractions,” Proceedings of the American Mathematical Society, vol. 129, no. 8, pp. 2359–2363, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. Łj. Ćirić and J. S. Ume, “Iterative processes with errors for nonlinear equations,” Bulletin of the Australian Mathematical Society, vol. 69, no. 2, pp. 177–189, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. W. R. Mann, “Mean value methods in iteration,” Proceedings of the American Mathematical Society, vol. 4, no. 3, pp. 506–510, 1953. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. M. O. Osilike, “Implicit iteration process for common fixed points of a finite family of pseudocontractive maps,” Panamerican Mathematical Journal, vol. 14, no. 3, pp. 89–98, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. M. O. Osilike, “Implicit iteration process for common fixed points of a finite family of strictly pseudocontractive maps,” Journal of Mathematical Analysis and Applications, vol. 294, no. 1, pp. 73–81, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. Ş. M. Şoltuz, “The backward Mann iteration,” Octogon Mathematics Magazine, vol. 9, no. 2, pp. 797–800, 2001. View at Google Scholar
  9. Ş. M. Şoltuz, “New technique for proving the equivalence of Mann and Ishikawa iterations,” Revue d'Analyse Numérique et de Théorie de l'Approximation, vol. 34, no. 1, pp. 103–108, 2005. View at Google Scholar · View at MathSciNet
  10. Z.-H. Sun, “Strong convergence of an implicit iteration process for a finite family of asymptotically quasi-nonexpansive mappings,” Journal of Mathematical Analysis and Applications, vol. 286, no. 1, pp. 351–358, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. H.-K. Xu and R. G. Ori, “An implicit iteration process for nonexpansive mappings,” Numerical Functional Analysis and Optimization, vol. 22, no. 5-6, pp. 767–773, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. Y. Zhou and S. S. Chang, “Convergence of implicit iteration process for a finite family of asymptotically nonexpansive mappings in Banach spaces,” Numerical Functional Analysis and Optimization, vol. 23, no. 7-8, pp. 911–921, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet